
Daniel Berend
Senior Academic
Parallelepipeds in sets of integers
A d-dimensional parallelepiped in N is a set of the form {m + ∑i ε{lunate} Smi: S ⊆ {1, 2,..., d}} for some positive integers m, m1, m2,..., md. It is proved that a subset of {1, 2,..., N} not containing a d-dimensional parallelepiped is of cardinality not exceeding N1 - 1 2d - 1 + O(N 3 4 - 1 2d - 1). A result of a similar nature is established for parallelepipeds satisfying m1|m2| ... | md.
| Publication language | English |
| Pages | 163-170 |
| Journal | Journal of Combinatorial Theory, Series A |
| Volume | 45 |
| Issue number | 2 |
| Publication status | Published - 01.01.1987 |
ASJC Scopus subject areas
Theoretical Computer Science
Discrete Mathematics and Combinatorics
Computational Theory and Mathematics